The cohomology of the spectrum of a measure algebra

Joseph L. Taylor University of Utah, Salt Lake City, Utah, USA

TBD mathscidoc:1701.331402

Acta Mathematica, 126, (1), 195-225, 1970.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:22 uploaded by actaadmin ] [ 322 downloads ] [ 0 comments ] [ Cited by 8 ]
@inproceedings{joseph1970the,
  title={The cohomology of the spectrum of a measure algebra},
  author={Joseph L. Taylor},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203222027250111},
  booktitle={Acta Mathematica},
  volume={126},
  number={1},
  pages={195-225},
  year={1970},
}
Joseph L. Taylor. The cohomology of the spectrum of a measure algebra. 1970. Vol. 126. In Acta Mathematica. pp.195-225. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203222027250111.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved